MathSciNet Relay Station
MathSciNet bibliographic data
MR2360235 53A10 (53A40)
Kim, Young Wook; Yang, Seong-Deog Prescribing singularities of maximal surfaces via a singular Björling representation formula. J. Geom. Phys. 57 (2007), no. 11, 2167–2177.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement